# SDR UALA2013041502598

- Difficulty date: April 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 72,726 hours, 26,908 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM WEB UPPER SURFACE CORRODED AT BS 1130, LBL 68.   REMOVED DAMAGED WEB, HFEC BOLT HOLES, NO CRACKS NOTED.  FABRICATED & INSTALLED WEB REPAIR DOUBLER PER ECRA5340-01 504.  MAJOR REPAIR.
